RE: Delines inCD4 with Videx (posted 9/5/04)
Sep 5, 2004
Dear,Dr Pierone, thank you for your great respond. I fell to let you know that my friend was on Trizivir and Viramune before start the for regimes (sustiva 600mg, viread 300mg, epivir 300mg, videx ec 250mg. Of course the trizivir and viramune was stopped due to reaction of the trizivir.(due to severe rash,no fevers.) My understanding is the he can not start trizivir again once he stop. Do you or your colleague have any suggestion on what my friend could ask his doctor to try changing to get his CD4 up. Right now his is CD4=249 and undected viral load.
thanks, a concern friend..
Response from Dr. Pierone
It sounds like the original regimen was stopped for toxicity rather than virologic failure so it is not likely that he has drug resistant virus. With this assumption (he should confirm with his doctor) he could likely just stop the Videx and continue Viread, Epivir, and Sustiva. As I mentioned in the last post on your friend, the available data does not favor a 4 drug regimen over a traditional 3 drug cocktail. Thanks for posting and good luck to your friend.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Getting A Tattoo
- Is Pain In Penis A Symptom Of AIDS?
- Is Penis Discharge A Symptom Of HIV?
- Too Scared To Get Tested After Sex With A Prostitute
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.